# SDR 2021FA0000152

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: General aviation
- Aircraft: N513WF
- Make and model: Cessna 172S
- Aircraft serial: 172S9756
- Aircraft time: 7,024 hours
- Engine: Lyc IO360L2A
- Engine time: 1,697 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Migrated
- Location: Magneto
- Component: Magneto, Champion, 4371
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN I.R.A.N. INSPECTION ON THE SLICK MAGNETOS (4371) I DISCOVERED THAT BOTH MAGNETO'S IMPULSE COUPLING STOP PINS WERE MIGRATING OUT OF THE HOUSINGS. THESE MAGNETOS ARE OUTSIDE OF SLICK SB1-19 SERIAL NUMBER RANGE. THE SERIAL NUMBERS OF THE MAGS ARE 18081227 AND 18081228. THE STOP PINS HAD MIGRATED ABOUT 1/4 INCH. I HAVE LEFT VOICEMAIL'S AND ELECTRONIC SUBMISSION WITH CHAMPION AEROSPACE WITH NO REPLY YET.
